Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 41, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 17, 2012, 3:28 PM CDT. It took effect at Jun 18, 2012, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2012, 3:28 PM CDT (20:28 UTC)
- In effect from
- Jun 18, 2012, 10:00 AM CDT
- Expired
- Jun 19, 2012, 4:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
885 WHUS73 KGRB 172028 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT SUN JUN 17 2012 ...GUSTY WINDS AND BUILDING WAVES ON MONDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT ON MONDAY. THIS WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. LMZ521-522-541>543-180430- /O.NEW.KGRB.SC.Y.0041.120618T1500Z-120619T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 328 PM CDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 AM CDT TUESDAY. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS MONDAY MORNING WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES WILL BUILD TO 3 TO 6 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
518 WHUS73 KGRB 180153 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 853 PM CDT SUN JUN 17 2012 ...GUSTY WINDS AND BUILDING WAVES ON MONDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT ON MONDAY. THIS WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. LMZ521-522-541>543-181000- /O.CON.KGRB.SC.Y.0041.120618T1500Z-120619T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 853 PM CDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 4 AM CDT TUESDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS MONDAY MORNING WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES WILL BUILD TO 3 TO 6 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
587 WHUS73 KGRB 180935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT MON JUN 18 2012 ...GUSTY WINDS AND BUILDING WAVES TODAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT ON MONDAY. THIS WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. LMZ521-522-541>543-181745- /O.CON.KGRB.SC.Y.0041.120618T1500Z-120619T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 435 AM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT TUESDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES WILL BUILD TO 4 TO 6 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
083 WHUS73 KGRB 181528 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1028 AM CDT MON JUN 18 2012 ...GUSTY WINDS AND BUILDING WAVES TODAY... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THAT WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-182330- /O.CON.KGRB.SC.Y.0041.000000T0000Z-120619T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1028 AM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING WITH GUSTS TO AROUND 30 KTS POSSIBLE. * WAVES WILL BUILD TO 4 TO 7 FT ON LAKE MICHIGAN...AND TO 2 TO 4 FT ON THE BAY OF GREEN BAY BY EARLY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
490 WHUS73 KGRB 182050 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CDT MON JUN 18 2012 ...GUSTY WINDS AND BUILDING WAVES TODAY... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL PRODUCE GUSTY WINDS AND BUILDING WAVES. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THAT WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-190500- /O.CON.KGRB.SC.Y.0041.000000T0000Z-120619T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * SOUTH WINDS TO 30 KNOTS EARLY THIS EVENING WILL GRADUALLY DECREASE OVERNIGHT. * WAVES OF 4 TO 7 FT ON LAKE MICHIGAN AND TO 2 TO 4 FT ON THE BAY WILL GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
394 WHUS73 KGRB 190301 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 PM CDT MON JUN 18 2012 ...HAZARDOUS WAVES FOR SMALL CRAFT... .STRONG SOUTH WINDS TODAY HAVE CREATED HIGH WAVES ON LAKE MICHIGAN THROUGH EARLY TUESDAY MORNING LMZ521-522-541>543-190900- /O.CON.KGRB.SC.Y.0041.000000T0000Z-120619T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1001 PM CDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * SOUTH WINDS WILL CONTINUE TO DIMINISH OVERNIGHT...THOUGH BECOME GUSTY ONCE AGAIN TUESDAY. * WAVES OF 3 TO 6 FT ON LAKE MICHIGAN WILL GRADUALLY DECREASE TO 2 TO 4 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 2:22 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 17, 2:22 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 222 PM CDT SUN JUN 17 2012 .SYNOPSIS...POTENTIALLY VERY ACTIVE WEATHER THE NEXT FEW DAYS. VERY BROAD/FLAT UPR TROF CURRENTLY EXTENDING FM THE ERN PAC TO THE WRN GREAT LAKES RGN WL UNDERGO AMPLIFICATION EARLY IN THE FCST PERIOD AS THE TROF AXIS CONSOLIDATES OVER THE NRN ROCKIES. THEN PATTERN WL UNDERGO READJUSTMENT DURING THE WEEK...SO THAT BY NEXT WEEKEND THERE SHOULD BE A SPRAWLING UPR HIGH OVER THE CENTRAL PLAINS WITH RIDGING EXTENDING NWD ACRS THE NRN PLAINS/PRAIRIE PROVINCES OF CANADA...AND WITH UPR TROFS ALONG BOTH COASTS. WANT TO BE CAREFUL ABOUT FCSTG TOO MUCH PCPN GIVEN THE RECENT DRY WX...BUT PROGGED PATTEN CERTAINLY SEEMS FAVORABLE FOR ABV NORMAL PCPN AMNTS. TEMPS WL START OUT WELL ABV NORMAL...THEN TREND BACK CLOSER TO...BUT STILL SOMEWHAT ABV...SEASONAL NORMALS. && .SHORT TERM...TONIGHT AND MONDAY. LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LAST NIGHTS COLD FRONT STRETCHING FROM LAKE HURON TO NORTHERN MISSOURI EARLY THIS AFTERNOON WHILE BROAD LOW PRESSURE EXISTS OVER THE DAKOTAS. ELEVATED SHOWERS AND THUNDERSTORMS ARE MOVING OVER SOUTHEAST MINNESOTA ALONG THE 850MB THETA-E GRADIENT. ADDED SMALL POPS OVER THE WESTERN CWA AFTER 21Z IN CASE THEY MAKE IT. OTHERWISE...AN ENERGETIC JET STREAK IS PUSHING A SHORTWAVE INTO NORTH DAKOTA. CONVECTION IS EXPECTED TO DEVELOP OVER THE ND/SD BORDER AHEAD OF THIS SHORTWAVE AND THE BROAD SURFACE LOW LATER THIS AFTERNOON. THE MAIN FORECAST CONCERN IS SEVERE WEATHER CHANCES AS THIS CONVECTION ORGANIZES LATER TODAY AND MOVES EAST INTO THE REGION. TONIGHT...THE CHALLENGING FORECAST STARTS OUT RIGHT OFF THE BAT THIS EVENING AND ONLY BECOMES MORE COMPLEX THROUGH MONDAY. SHOWERS AND THUNDERSTORMS OVER SOUTHEAST MINNESOTA WILL CONTINUE TO TRACK EAST THIS AFTERNOON ALONG THE 850MB THETAE GRADIENT/MID-LEVEL RETURN FLOW. THIS RETURN FLOW IS EXPECTED TO BACK TO THE SOUTH THIS AFTERNOON AHEAD OF SHORTWAVE ENERGY MOVING INTO NORTH DAKOTA. AS A RESULT...AM EXPECTING THIS AREA OF SHOWERS AND STORMS TO WEAKEN BEFORE THEY MOVE INTO CENTRAL WISCONSIN. HOWEVER...THAT 850MB THETA-E GRADIENT DOES PUSH INTO CENTRAL WISCONSIN THIS EVENING AND DO NOT ENTIRELY TRUST THAT EVERYTHING WILL HAVE DISSIPATED BY 00Z. ADDED CHANCE POPS OVER THE WESTERN CWA TO ACCOUNT FOR THIS. OTHERWISE...THINKING AT THIS TIME THAT THE MAIN SHOW FOR TONIGHT WILL GET GOING LATER THIS AFTERNOON ALONG A WARM FRONT POSITIONED OVER THE EASTERN ND/SD BORDER INTO CENTRAL MINNESOTA. THIS CONVECTION SHOULD BECOME INCREASINGLY ELEVATED THIS EVENING AS SURFACE BASED INSTABILITY IS LOST AND A 40-50KT LLJ DEVELOPS. TRACKING THIS MCS IS TRICKY DUE TO MASS CONVERGENCE ALONG THE NOSE OF THE LLJ MOVING NORTHEAST...WHILE INSTABILITY REMAINS TO THE SOUTH ON THE EDGE OF THE CAP (MID-LEVEL LAPSE RATE GRADIENT). A ROUGH GUESS WOULD TRACK THE MCS TO THE ENE ON THE NOSE OF THE LLJ...WHILE THE STRONGEST THUNDERSTORMS MOVE EAST OR ESE TOWARDS THE INSTABILITY. ELEVATED CAPES OF 1000-1400 J/KG AT 09Z SUGGEST THAT THUNDERSTORMS WILL HAVE POTENTIAL TO SUSTAIN THEMSELVES AS THEY MOVE INTO N-C AND CENTRAL WISCONSIN AFTER MIDNIGHT. FREEZING LEVELS ARE HIGH (15KFT)...SO THINK THE MAIN THREATS WILL BE STRONG GUSTY WINDS DUE TO THE BEEFY LLJ OVERHEAD AND HEAVY RAINFALL (PWATS 1.7 INCHES AND K-INDEX OF 41). THE MCS SHOULD GRADUALLY WEAKEN AS IT MOVES INTO NE WISCONSIN LATE TONIGHT. MONDAY...THE MCS SHOULD MOVE ACROSS NORTHEAST WISCONSIN BEFORE EXITING DURING THE MORNING. ANTICIPATE PLENTY OF CLOUD COVER LEFT OVER FROM THE MCS WHICH SHOULD HOLD BACK TEMPS IN THE MORNING. VERY WARM TEMPS AT 850MB AND THE HIGH SUN ANGLE SHOULD PARTIALLY ERODE CLOUD COVER IN THE AFTERNOON. THE AMOUNT OF HEATING WE RECEIVE WILL LARGELY DETERMINE THUNDERSTORM POTENTIAL DURING THE PM HOURS. WILL HAVE A COOL FRONT PUSH INTO N-C WISCONSIN LATE IN THE AFTERNOON...AND POSSIBLE OUTFLOW BOUNDARIES/DIFFERENTIAL HEATING BOUNDARIES TO SERVE AS A FOCUS FOR CONVECTION. THINK THE BEST CHANCES OF THUNDERSTORMS WILL BE OVER CENTRAL WISCONSIN AND THE FOX VALLEY WHERE TEMPS COULD REACH INTO THE UPPER 80S. THE NAM SUGGESTS THIS POSSIBILITY AS WELL...THOUGH ITS NOT CLEAR IF CONVECTION CONTINUES ON THE TAIL OF THE MCS...OR REDEVELOPS ON OTHER BOUNDARIES. 0-6KM BULK SHEAR VALUES OF 40-60KTS AND ML CAPES OF 1500 J/KG SUGGEST SEVERE WEATHER IS POSSIBLE IF CONVECTION DOES DEVELOP AND MAIN THREATS SHOULD BE STRONG GUSTY WINDS AND LARGE HAIL. CONVECTION IS MORE UNCERTAIN ALONG THE COLD FRONT DUE TO CLOUD COVER CONCERNS. WILL GO WITH HIGHS AROUND 80F NORTH TO UPPER 80S SOUTH. .LONG TERM...MON NGT THROUGH NEXT SUN. THE FLOW WITHIN THE BASE OF THE BROAD UPR TROF ACRS THE NWRN PART OF THE CONUS WAS PRETTY STG FOR JUNE...WITH UPR SPEED MAX OF NEARLY 150 KTS WORKING EWD ACRS THE PAC NW. THE JET WORKING E COMBINED WITH THE AMPLIFICATION OF THE LARGE SCALE PATTERN CERTAINLY HAS THE POTENTIAL TO RESULT IN VERY ACTIVE WX ACRS THE FCST AREA...AS FRONTAL BOUNDARY OSCILLATES N AND S FOR A COUPLE DAYS. SEVERAL ROUNDS OF SVR CONVECTION ARE LIKELY IN THE UPPER MIDWEST/GREAT LAKES RGN...WITH QUESTION BEING WHETHER/WHEN INDIVIDUAL EVENTS AFFECT THE FCST AREA. TRIED TO ADD A LITTLE RESOLUTION TO POPS...BUT WITH PCPN CHCS GENERALLY TIED TO POSN OF FRONT AND THAT DEPENDING ON PRIOR MCS DEVELOPMENT/MVMT...THERE WAS NO WAY TO REALLY GET ARND HAVING SEVERAL PERIODS WITH HIGHER END CHC POPS AT LEAST SOMEWHERE IN THE AREA. ONCE THE MAJOR SHRTWV EJECTING OUT OF THE WRN TROF CROSSES THE RGN MID-WEEK...A COUPLE DAYS OF QUIETER WEATHER ARE POSSIBLE DURING THE LATTER PART OF THE WEEK. BUT IT WL BE HARD TO TOTALLY RULE OUT PCPN AS FCST AREA BECOMES POSITIONED ALONG THE SRN EDGE OF THE WESTERLIES...AND IN A LCN SUSCEPTIBLE TO CONVECTION FIRING ARND THE PERIPHERY OF THE DEVELOPING PLAINS UPR HIGH. && .AVIATION...SHOWERS AND STORMS OVER MINNESOTA ARE EXPECTED TO WEAKEN THIS AFTERNOON BEFORE THEY MOVE INTO CENTRAL WISCONSIN. HOWEVER...A LARGE COMPLEX OF THUNDERSTORMS IS ANTICIPATED TO DEVELOP OVER MINNESOTA THIS AFTERNOON AND EVENING. UNCERTAINTY EXISTS HOW FAR SOUTH THEY WILL MOVE...BUT AT THIS TIME...IT APPEARS RHI/CWA/AUW WILL SEE THUNDERSTORMS ARRIVE AFTER MIDNIGHT. THESE THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND LARGE HAIL. THINK STORMS WILL MAKE IT INTO GRB/ATW LATE TONIGHT INTO TOMORROW MORNING. THEREAFTER...SOME STRONG STORMS MAY REDEVELOP TOMORROW AFTERNOON ASSUMING BREAKS IN THE CLOUDS WILL ALLOW TEMPERATURES TO WARM ENOUGH. THE BEST CHANCES WILL BE AT GRB AND ATW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/SKOWRONSKI
Hazardous weather outlook, Jun 17, 2:38 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 238 PM CDT SUN JUN 17 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 238 PM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL MOVE ACROSS CENTRAL WISCONSIN LATE THIS AFTERNOON INTO THIS EVENING. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS. A LARGE THUNDERSTORM COMPLEX IS THEN ANTICIPATED TO ARRIVE AFTER MIDNIGHT. THERE IS STILL SOME UNCERTAINTY WHERE THESE STORMS WILL TRACK...BUT THE LATEST INDICATIONS ARE THAT SEVERE WEATHER WILL BE POSSIBLE OVER CENTRAL AND NORTH-CENTRAL WISCONSIN LATE TONIGHT. STRONG GUSTY WINDS WILL BE THE MAIN THREAT THOUGH A FEW STORMS COULD ALSO PRODUCE SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITHIN THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AT TIMES MONDAY THROUGH NEXT THURSDAY. SOME SEVERE STORMS ARE POSSIBLE MONDAY INTO MONDAY EVENING ACROSS MOST OF THE AREA...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE SEVERE POTENTIAL FOR THE REST OF THE WEEK REMAINS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. ANY OBSERVATIONS OF GUSTY WINDS OR HAIL WITH THUNDERSTORMS SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-181945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 238 PM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY INCREASING SOUTH WINDS ON MONDAY MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. IN ADDITION...THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT TIMES THROUGH NEXT FRIDAY. SOME SEVERE STORMS ARE POSSIBLE MONDAY INTO MONDAY EVENING...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. THE SEVERE POTENTIAL FOR THE REST OF THE WEEK REMAINS UNCERTAIN. MPC/JS
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.